American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E47) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Binyong Sun. The nonvanishing hypothesis at infinity for Rankin-Selberg convolutions. J. Amer. Math. Soc. 30 (2017) 1-25.
Abstract, references, and article information   
View Article: PDF

[2] Jing-Song Huang and Pavle Pandzic. Dirac cohomology, unitary representations and a proof of a conjecture of Vogan. J. Amer. Math. Soc. 15 (2002) 185-202. MR 1862801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. Levasseur and J. T. Stafford. Invariant differential operators and an homomorphism of Harish-Chandra . J. Amer. Math. Soc. 8 (1995) 365-372. MR 1284849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nolan R. Wallach. Invariant differential operators on a reductive Lie algebra and Weyl group representations . J. Amer. Math. Soc. 6 (1993) 779-816. MR 1212243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ranee Kathryn Brylinski. Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits . J. Amer. Math. Soc. 2 (1989) 517-533. MR 984511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia